Wowcher Hayfever Bundle 6 Month Supply (GSL)
PLEASE NOTE THAT DUE TO HIGH DEMAND, YOUR ORDER MAY TAKE LONGER THAN EXPECTED TO ARRIVE. PLEASE ALLOW 3-5 WORKING DAYS FOR YOUR ORDER TO BE DISPATCHED.
Please note that the Cetirizine and Loratadine are generic listed items. This means that there is no set brand and the packaging or brand may vary.
Hayfever Bundle Packaging and brand may vary as this is a generic listed item Cetirizine 10mg antihistamine tablets are an excellent treatment for people suffering from hay fever (seasonal allergic rhinitis), perennial allergic rhinitis (a similar condition to hay fever caused by allergies, that continues throughout the year) and urticaria (swelling, redness and itchiness of the skin).
Branded versions include Zirtek and Piriteze.Product images shown are for illustration purposes only and may differ from actual product appearance.Adults and children 12 years and over:One tablet daily.Avoid use in pregnancy and breast feeding. Please note that this product may come as Cetirizine Hydrochloride / Dihydrochloride. The two work in the same manner and whilst they are structurally different this does not effect the relief provided by the drug.
Please carefully read all product packaging and label information prior to use.Keywords:Setirizine, setirizeen, cetirizeen, hay fever, hayfever, allergy, allergic, citrizine, Cetirizine dihydrochloride, HydrochlorideFilm-coated tablet containing cetirizine 10mg.Substitute for Zirtek and Piriteze.
Loratadine is an antihistamine used to treat the symptoms that are associated with allergies such as hay fever, pet allergies, pollen, dust mites and skin irritations such as hives. It contains the active ingredient Loratadine which prevents the body from reacting to substances that may cause irritation. Brand name Clarityn. Taking Loratadine treats symptoms of watery eyes, runny nose, and some skin reactions. Loratadine provides relief within 1-3 hours of consumption. Take the tablet with or without food once or twice a day or as directed by your doctor (if you are not self-medicating).
If your symptoms do not improve within 3 days consult with your doctor. Only increase the dosage if your doctor advises you to. The most common side effects are dizziness, sleepiness, stomach upset, headaches. If you are worried about a less serious side effect consult with your doctor. However, if you experience an allergic reaction to the drug (which is rare) seek medical attention immediately.